Universidad Complutense de Madrid
E-Prints Complutense

X-Ray reflectivity of fibonacci multilayers

Impacto

Descargas

Último año

Domínguez-Adame Acosta, Francisco y Maciá Barber, Enrique Alfonso (1995) X-Ray reflectivity of fibonacci multilayers. Physics Letters A, 200 (1). pp. 69-72. ISSN 0375-9601

[img]
Vista previa
PDF
91kB

URL Oficial: http://dx.doi.org/10.1016/0375-9601(95)00170-8




Resumen

We have numerically computed the reflectivity of X-rays incident normally onto Fibonacci multilayers, and compared the results with those obtained in periodic approximant multilayers. The constituent layers are of low and high refractive indices with the same thickness. Whereas the reflectivity of periodic approximant multilayers changes only slightly with increasing the number of layers, Fibonacci multilayers present a completely different behaviour. In particular, we have found a highly fragmented and self-similar reflectivity pattern in Fibonacci systems. The behaviour of the fragmentation pattern on increasing the number of layers is quantitatively described using multifractal techniques. We end with a brief discussion on possible practical applications of our results in the design of new X-ray devices.


Tipo de documento:Artículo
Información Adicional:

© Elsevier.
This work has been supported by UCM under project PR161/93-4811.

Palabras clave:Quasi-Periodic Lattices, One Dimension, Superlattices, Systems
Materias:Ciencias > Física > Física de materiales
Código ID:27714
Depositado:16 Dic 2014 08:41
Última Modificación:29 Ene 2015 10:17

Descargas en el último año

Sólo personal del repositorio: página de control del artículo